# SDR SWIA201231947

- Difficulty date: October 9, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 27,708 hours, 22,189 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Paint
- Condition: Loose
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SELECTED FLAPS TO 45 AND FELT A BUMP IN THE CONTROL WHEEL AND PLANE WANTED TO ROLL RIGHT.  (FLT 4455)  CLEANED ALL FLAP SURFACES AND FOUND RIGHT OUTBOARD FLAP TO HAVE LOOSE PAINT ON LEADING EDGE.  DRESSED PAINT.  FUNCTIONAL FLIGHT PASSED.
